Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Segway fell on ankle. Having soft lump on shin. No pain relief from medicines. Reason?

I fainted off a segway, as I fainted I putted the segway and it fell on my leg/ankle area. It has been over 8 weeks and I pain and have a small soft lump on my shin. There was more pain when I walk and can not wear heals as it makes it worse, nor wearing running trainers. I have pushed the doctor who checked by xray there is no bone injury and who has signed me off for 2 weeks to rest it. I have put ice to help at times and taking paracetamol as I can not take ibupurofen. What could this be? it is still painful, it is not dicoloured so not a bruise as such...
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Orthopaedic Surgeon 's  Response
Good morning. i think u had a sprain in ur leg. sometimes the pain is for more duration. use ankle strap while walking. dip ur foot in warm water taken in a boul add some salt to water. dip for half an hour. take paracetamol with muscle relaxant thiolcoside. bump over shin need not be worried. use a soft footwear. thank u
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor